Alert archive / Michigan / Gale Watches in 2013

Gale Watch 13, NWS Gaylord, MI

April 10, 2013

NWS Gaylord, MI issued this gale watch at Apr 10, 2013, 4:38 PM EDT. It took effect at Apr 11, 2013, 2:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 10, 2013, 4:38 PM EDT (20:38 UTC)
In effect from
Apr 11, 2013, 2:00 PM EDT
Expired
Apr 11, 2013, 4:04 AM EDT
In force
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WHUS73 KAPX 102038
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
438 PM EDT WED APR 10 2013

LMZ344-345-110445-
/O.CAN.KAPX.SC.Y.0043.000000T0000Z-130411T1200Z/
/O.NEW.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
438 PM EDT WED APR 10 2013

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LMZ323-341-110445-
/O.EXB.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
438 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-110445-
/O.EXB.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
STURGEON POINT TO ALABASTER MI-
438 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-110445-
/O.EXB.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
438 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ346-110445-
/O.EXT.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
MANISTEE TO POINT BETSIE MI-
438 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-110445-
/O.NEW.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
438 PM EDT WED APR 10 2013

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-110445-
/O.NEW.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
438 PM EDT WED APR 10 2013

...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
2 follow-up statements
844 
WHUS73 KAPX 110231
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1031 PM EDT WED APR 10 2013

LMZ323-341-346-111045-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
MANISTEE TO POINT BETSIE MI-
1031 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ349-111045-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
STURGEON POINT TO ALABASTER MI-
1031 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-322-111045-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1031 PM EDT WED APR 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344-345-111045-
/O.CON.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
1031 PM EDT WED APR 10 2013

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-111045-
/O.CON.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1031 PM EDT WED APR 10 2013

...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
012 
WHUS73 KAPX 110804
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
404 AM EDT THU APR 11 2013

LHZ349-LMZ341-111615-
/O.UPG.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
/O.NEW.KAPX.GL.W.0014.130411T1200Z-130412T1200Z/
STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
404 AM EDT THU APR 11 2013

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-346-111615-
/O.UPG.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
/O.NEW.KAPX.GL.W.0014.130411T1200Z-130412T0000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-MANISTEE TO POINT BETSIE MI-
404 AM EDT THU APR 11 2013

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ344-345-111615-
/O.UPG.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
/O.NEW.KAPX.GL.W.0014.130411T1200Z-130412T0000Z/
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
404 AM EDT THU APR 11 2013

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345>348-LMZ342-111615-
/O.UPG.KAPX.GL.A.0013.130411T1800Z-130412T1200Z/
/O.NEW.KAPX.GL.W.0014.130411T1200Z-130412T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
404 AM EDT THU APR 11 2013

...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-111615-
/O.CON.KAPX.SC.Y.0043.000000T0000Z-130412T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
404 AM EDT THU APR 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Apr 10, 4:28 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 10, 4:28 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
428 PM EDT WED APR 10 2013

.SYNOPSIS...
ISSUED AT 427 PM EDT WED APR 10 2013

SEVERAL WAVES OF LOW PRESSURE WILL TRACK ALONG A STALLED FRONTAL
BOUNDARY DRAPED ACROSS THE LOWER GREAT LAKES FOR THE REMAINDER OF
THE WORK WEEK. THIS WILL BRING PERIODIC BOUTS OF EVERY SORT OF
WINTRY PRECIPITATION...AND MIXED WITH RAIN AT TIMES. MAINLY JUST
SNOW AND SLEET IS EXPECTED TO MOVE INTO EASTERN UPPER THURSDAY
NIGHT WITH ALL AREAS IN JUST SNOW FOR THE MAJORITY OF THE DAY
FRIDAY.

ALTHOUGH PRECIPITATION WILL TAPER OFF OVER THE WEEKEND...THE CHILLY
WEATHER WILL CONTINUE. SOME WARMING IS EXPECTED THROUGH NEXT WORK
WEEK...BUT NOT TO THE LEVELS WE WOULD NORMALLY EXPECT FROM SPRING.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 427 PM EDT WED APR 10 2013

AFTER A BRIEF BREAK THIS AFTERNOON...PLENTY COMING TOGETHER FOR
ANOTHER ROUND OF SIGNIFICANT WINTRY PRECIP TO INVADE AT LEAST PARTS
OF THE NORTH WOODS TONIGHT INTO THURSDAY. WATER VAPOR IMAGERY TELLS
THE STORY...WITH DEEP TROPICAL MOISTURE FEED INTO THE SOUTHWESTERN
LAKES ON FRONTSIDE OF JUST AS IMPRESSIVE DEEP TROUGH EXTENDING THE
LENGTH OF THE HIGH PLAINS. SHARP CONFLUENCE AXIS SET-UP OVER OUR
AREA BETWEEN SAID UPSTREAM TROUGH AXIS AND TROUGHING STILL RESIDING
ACROSS NORTHEAST CANADA. PER TYPICAL FOR APRIL...AND WITH PLENTY OF
HELP FROM THE LAKE WATERS...LOW LEVEL COLD AIR CONTINUES TO WIN
OUT...WITH STATIONARY FRONT LINED UP WELL TO OUR SOUTH OVER THE
NORTHERN OHIO VALLEY. EXCEEDINGLY SHARP TEMPERATURE CONTRAST EITHER
SIDE OF THIS FRONT...WITH NORTHERN MICHIGAN READINGS STUCK IN THE
30S...WHILE SOUTHERN OHIO VALLEY RESIDENTS BASK IN UPPER 70 AND
LOWER 80 DEGREE TEMPERATURES (GOTTA BE AWFULLY ROUGH...HUH). SUCH A
STRONG TEMPERATURE GRADIENT...WORKING IN TANDEM WITH PLENTY OF
SUPPORT AND DEEP MOISTURE...NO DOUBT LOOKS TO DRUM UP SOME
SIGNIFICANT WEATHER CONCERNS OVER THE NEXT COUPLE DAYS.

A LOW CONFIDENCE FORECAST TONIGHT AND THURSDAY...FORE SURE. KNOW YOU
HAVE HEARD THIS SWAN SONG BEFORE...AND UNFORTUNATELY...NOTHING HAS
CHANGED. TIGHT THERMAL GRADIENT AND INGESTION OF LOW LEVEL DRY AIR
CONTINUES TO MAKE PRECIP TYPE FORECAST AND NORTHERN EXTENT OF SUCH A
FORMIDABLE CHALLENGE. 12Z TRENDS NOTICEABLY SLOWER BRINGING THE NEXT
ROUND OF PRECIP NORTH...WITH FEED OF DRY AIR SIGNIFICANTLY SLOWING
ITS NORTH ADVANCE THROUGH THE EARLY MORNING HOURS. CORE OF EXCELLENT
REAR UPPER JET DYNAMICS OVER THE NORTHERN LAKES SHOULD SUPPORT
EXPANDING PRECIP NORTH...ALL THE WHILE AGEOSTROPHIC RESPONSE FROM
SAME FORCING AND TIGHTENING PRESSURE GRADIENT ENTICES INCREASINGLY
GUSTY NORTHEAST WINDS AND BETTER LOW LEVEL DRY AIR ENTRAINMENT.
ALREADY SOME EVIDENCE OF THE LOW LEVEL DRYING...WITH SOO DEW POINTS
DROPPING INTO THE UPPER TEENS (THE SOUTHERN EXTENT OF A RESERVOIR OF
MUCH DRIER AIR RESIDING JUST NORTH OF THE BORDER). HARD TO ARGUE
WITH RECENT TRENDS...AND HAVE GONE AHEAD AND ADJUSTED POP COVERAGE
ACCORDINGLY...NOT REACHING THE M-32 CORRIDOR UNTIL LATE...WITH AREAS
FURTHER NORTH REMAINING ESSENTIALLY DRY. WHOLE OTHER BALLGAME
DEALING WITH PRECIP TYPE AND AMOUNTS. PER SOUNDING ANALYSIS AND
PROGGED WET BULB COOLING...EXPECT THE NORTHERN EXTENT...ROUGHLY
ALONG AND NORTH OF M-72...TO REMAIN A SNOW/SLEET MIXTURE. MUCH LIKE
THIS MORNING...PLENTY OF POTENTIAL FOR ENHANCED CONVECTIVE ELEMENTS
AND EMBEDDED THUNDER. THIS WOULD ONLY SERVE TO FURTHER COOL
THE COLUMN...SUPPORTING MODERATE TO HEAVY SNOWFALL BURSTS.
GIVEN LATER ONSET FOR AREAS NORTH OF M-72...FEEL ONE TO TWO INCHES A
GOOD STARTING POINT (FULLY REALIZING HEAVIER AMOUNTS ARE POSSIBLE IF
CONVECTIVE ELEMENTS ARE REALIZED). AGGRESSIVE ELEVATED WARM NOSE
FURTHER SOUTH...INCREASINGLY UNDERCUT BE A SUBFREEZING
SURFACE BASED LAYER THROUGH THE OVERNIGHT. PER FORECAST RAOBS...
ANTICIPATE NEAR TO COMPLETE MELTING OF SNOW ALOFT...RESULTING IN A
FREEZING RAIN/SLEET MIXTURE. PLENTY OF CONCERNS...HOWEVER...
REGARDING ICE ACCUMULATION POTENTIAL. MOST AGGRESSIVE COOLING/DRY
AIR ENTRAINMENT EXPECTED TO OCCUR NORTH OF M-72...WITH MOST PROGS
SUPPORTING EARLY MORNING TEMPERATURES NEAR...TO SLIGHTLY BELOW
FREEZING. GIVEN MARGINAL THERMAL PROFILES AND POTENTIAL FOR GOOD
RAIN RATES...EXPECT MOST RAIN WILL BE LOST IN RUN-OFF. STILL...THINK
A TENTH OF AN INCH OF ICE IS DOABLE FOR AREAS SOUTH OF M-72...AND
MUCH LIKE THE SNOW...LOCALLY HIGHER AMOUNTS REMAIN POSSIBLE IF
SURFACE COOLING IS GREATER.

PRECIP EXPANDS FURTHER NORTH THURSDAY...ALTHOUGH AT AN AGONIZING
SLOW RATE GIVEN GUSTY DRY EAST WINDS. ELEVATED WARM LAYER PROPELS
NORTH AT A MUCH FASTER PACE...EXPECTED TO CHANGE SNOW/SLEET MIXTURE
OVER TO FREEZING RAIN/SLEET THROUGH THE MORNING. SLOW WARMING...
ESPECIALLY IN DOWNSLOPE FAVORED AREAS AND OFF THE HIGHER
TERRAIN...SHOULD CHANGE THINGS OVER TO PLAIN RAIN...WITH SOME
SLEET...THROUGH THE AFTERNOON. POTENTIAL CONTINUES FOR A DECENT
SNOW/ICE EVENT THROUGH THE MORNING...ESPECIALLY IS SAID HIGHLANDS
OF NORTHERN LOWER. WHILE TEMPERATURES STRUGGLE TO REACH FREEZING
ACROSS THE ELEVATED AREAS...INCREASING SOLAR INFLUENCES (DESPITE
CLOUD COVER) SHOULD KEEP ANY AFTERNOON ICE ACCUMULATIONS RATHER
MINIMAL (HOPEFULLY). GUSTY NORTHEAST WINDS WILL ADD CONSIDERABLY
MORE CHILL TO AN ALREADY UNSEASONABLY CHILLY AIR MASS.

HEADLINE CONSIDERATIONS...WINTER WEATHER ADVISORY FOR AREAS ALONG AND
SOUTH OF M-72 LATE TONIGHT THROUGH THURSDAY MORNING FOR A
COMBINATION OF FREEZING RAIN/SLEET/AND SNOW. MAY NEED TO ADD A ROW
OF COUNTIES FURTHER NORTH...BUT MAIN IMPACT FOR THESE AREAS SHOULD
BE AROUND SUNRISE...GIVEN EVENING AND OVERNIGHT CREW TIME TO ASSESS
TRENDS. LAST NIGHTS RAINS (UP TO AND OVER AN INCH IN SOUTHERN
ZONES)...ISOLATED REPORTS OF NUISANCE FLOODING/HIGH RIVERS AND
ADDITIONAL PRECIP AMOUNTS IN EXCESS OF AN INCH EXPECTED REQUIRES A
FLOOD WATCH TONIGHT THROUGH THURSDAY NIGHT FOR AREAS ALONG AND SOUTH
OF M-72. WINTER WEATHER ADVISORY/FLOOD WATCH COMBO...PRETTY RARE
INDEED. AN INTRIGUING STORM.

&&

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 427 PM EDT WED APR 10 2013

RECENT TRENDS: TEMPERATURES...2-3C BELOW NORMAL OVER LAST WEEK AND
ABOUT THE SAME FOR APRIL AS A WHOLE.  PRECIP/HYDRO...PLENTY OF BOTH
LAST TWO DAYS...NICE SWATH OF 1-2+ INCH LIQUID AMOUNTS SOUTH OF THE
M-32 CORRIDOR LAST 24 HOURS...COMBINED WITH 0.25-1.00 INCH AMOUNTS
OVER THE SAME AREA THE PREVIOUS 24 HOURS (ENDING 12Z TUESDAY).
RIVERS ARE RESPONDING IN KIND...RIFLE RIVER NEAR STERLING ALREADY
ABOVE FLOOD STAGE AND MANISTEE RIVER NEAR SHERMAN NOT FAR BEHIND.
SOUTH BRANCH TOBACCO AROUND BEAVERTON HAS ALSO CLIMBED NEARLY 4 FEET
SINCE MONDAY AFTERNOON.  THIS EVENT CERTAIN TO TAKE CARE OF SOME OF
THE RECENT DRYNESS ACROSS CENTRAL/SOUTHERN LOWER MICHIGAN.  GREAT
LAKES...WATER TEMPERATURES GENERALLY AROUND 1C...1-2C CENTRAL LAKES
MICHIGAN/HURON.

LARGE SCALE PATTERN/FORECAST: SPLIT FLOW TROUGH ACROSS THE ROCKIES/
HIGH PLAINS THIS AFTERNOON CONTINUES ITS SLOW SOJOURN EASTWARD...
WITH A CLOSED LOW EXPECTED TO EJECT NORTHEAST AND ACROSS THE GREAT
LAKES IN THE FRIDAY/SATURDAY TIME FRAME.  LONG WAVE TROUGH AXIS THEN
RE-ALIGNS ITSELF INTO THE WESTERN STATES EARLY NEXT WEEK...WHICH
WILL TRY TO GET MICHIGAN OUT OF THE COOL DOLDRUMS THAT HAVE PLAGUED
THE STATE THIS SPRING THOUGH OVERALL PATTERN MAY REMAIN ACTIVE.

DEVELOPING SURFACE WAVE OVER THE MID MISSISSIPPI VALLEY WILL LIFT
NORTHEAST AND OCCLUDE AS IT MOVES INTO LOWER MICHIGAN FRIDAY...AND
INTO NORTHERN ONTARIO BY SATURDAY.  STRUNG OUT PRECIPITATION
EVOLUTION WILL CONTINUE TO BE THE MAIN FORECAST PROBLEM...WITH
PRECIP TYPES AND AMOUNTS (PARTICULARLY WITH RESPECT TO SNOW) THE BIG
IMPACTS.

THURSDAY NIGHT THROUGH SATURDAY:  UPPER LOW MOVING INTO THE UPPER
MIDWEST THURSDAY NIGHT WILL BRING MORE DEEP LAYER CYCLONIC FLOW
ACROSS THE UPPER LAKES AS OPPOSED TO MID LEVEL DEFORMATION AXIS
LYING ACROSS THE FORECAST AREA.  THIS ALLOWS A TROWAL AIR STREAM TO
ROTATE INTO EASTERN PORTIONS OF THE FORECAST AREA THURSDAY
EVENING...BUT THERE ARE ALSO INDICATIONS OF MID LEVEL DRY SLOTTING
AND UNCERTAINTY REGARDING EXACT POSITION OF TROWAL WHICH HAS
IMPLICATIONS ON QPF.  10/12Z GFS IS SOMETHING OF A MIDDLE OF THE
ROAD SOLUTION HERE...ECMWF HAS BEEN VACILLATING AND QUICK PEEK AT
ITS LATE ARRIVING 10/12Z RUN IS WETTER AGAIN ACROSS THE ENTIRE
AREA.  ONLY TALKING ABOUT A FEW TENS OF MILES DIFFERENCE IN LOCATION
OF DRY SLOT AND BEST MOIST INFLOW...SO IMPOSSIBLE TO RULE ANYTHING
OUT (OTHER THAN FUTURE FORECAST CHANGES/SURPRISES).  WILL TRY TO
MITIGATE THE UNCERTAINTY A BIT AND USE THE GFS TO LAY OUT SOME
DETAILS TO THE FORECAST.  THIS WILL BRING MID LEVEL DRYING INTO
NORTHWEST LOWER THURSDAY NIGHT...WHILE HEAVIER PRECIPITATION IMPACTS
AREAS EAST OF I-75 AND EVENTUALLY EASTERN UPPER THURSDAY NIGHT.
LEADING EDGE OF THE DRY SLOT MAY ALSO PROVIDE FOR SOME CONVECTIVE
INSTABILITY AND ENHANCE PRECIPITATION AMOUNTS TO THE EAST.  BUT BY
FRIDAY MORNING...LATEST GUIDANCE TRENDS ARE INDICATING DRIER MID
LEVELS ACROSS MOST OF NORTHERN MICHIGAN AND LESS BULLISH ON A
CONTINUED FEED OF MOISTURE INTO EASTERN UPPER/FAR NORTHERN LOWER
(LATEST ECMWF DOES AGREE ON THIS IDEA).  SO PLAN TO BE A LITTLE
CAUTIOUS ON QPF FOR NORTHERN LOWER THURSDAY NIGHT/FRIDAY...AND KEEP
THE MAIN FOCUS ON EASTERN UPPER.  WARM TROWAL AIR FLOW ALSO IMPACTS
PRECIP TYPE AS ASSOCIATED ELEVATED WARM NOSE MAY END UP MAKING A
FARTHER NORTH SURGE INTO NORTHERN LOWER MICHIGAN AND THUS RESULTING
IN MORE OF A RAIN/FREEZING RAIN/SLEET THREAT AT THE ONSET (EASTERN
UPPER STILL LOOKS TO BE ALL SNOW AT THIS POINT).  THURSDAY NIGHT QPF
RANGING FROM LESS THAN 0.25 INCH WEST OF US-131...AND 0.25-0.75 INCH
ELSEWHERE AND WILL BE DIVIDED UP AS FOLLOWS:  WILL EMPHASIZE BEST
SNOW ACCUMULATIONS FOR THE EASTERN U.P. AND STRAITS REGION (3-6
INCHES SHOULD BE A GOOD STARTING POINT...AND WE CAN GO UP FROM THERE
IF LATER TRENDS DICTATE)...WITH A COUPLE TENTHS INCH ICE
ACCUMULATIONS ACROSS PORTIONS OF NORTHERN LOWER MAINLY ALONG/EAST OF
I-75.  WILL BACK OFF ON QPF AMOUNTS FOR FRIDAY WITH A STRONG SIGNAL
FOR DECENT FORCING AND DEEP MOISTURE (COULD END UP BEING MORE
DRIZZLE/FREEZING DRIZZLE THAN ANYTHING ELSE) AND MORE CHANCY POPS
HERE. WILL LIKELY EVENTUALLY NEED AN EXPANSION OF ADVISORY
HEADLINES FARTHER NORTH AS WE GET INTO THURSDAY/THURSDAY NIGHT...
WOULD NOT BE SURPRISED IF SNOW TOTALS EVENTUALLY REQUIRE A WINTER
STORM WATCH FOR CHIPPEWA/MACKINAC COUNTIES.

SOME MOISTURE WRAPPING BACK IN FRIDAY NIGHT WILL ALLOW FOR SOME SNOW
SHOWERS FRIDAY NIGHT INTO SATURDAY.  NO MAJOR CHANGES MADE TO
EXTENDED GRIDS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 645 AM EDT WED APR 10 2013

A DISTURBANCE ALOFT HAS ROAMED EASTWARD ALONG AND NORTH OF A
STATIONARY FRONT LOCATED SOUTH OF LOWER MICHIGAN. THIS FIRED OFF
ISOLATED THUNDERSTORMS OVERNIGHT WITH PRECIPITATION CHANGING OVER
TO SNOW. NOW THAT THE CONVECTION HAS ENDED...THE PRECIPITATION
TYPES ARE GOING BACK OVER TO SLEET AND RAIN...WITH SNOW AND SLEET
CONFINED TO THE LOCATIONS IN THE HIGHER TERRAIN. BACK EDGE OF THE
PRECIPITATION WILL EXIT OVER THE NEXT FEW HOURS. MAYBE SOME
LINGERING SHOWERY WEATHER FOR MBL THROUGH THE DAY...BUT MAIN SHOW
WILL ARRIVE TONIGHT WITH STRONGER ENERGY LIFTING TOWARD THE
WESTERN GREAT LAKES. ANOTHER ROUND OF CONVECTIVELY DRIVEN SNOWFALL
WITH RATES EXCEEDING AN INCH PER HOUR ARE ANTICIPATED.
PRECIPITATION IS AGAIN EXPECTED TO ALTERNATE BETWEEN/BACK TO
RAIN/FREEZING RAIN AND SLEET. WILL BE ANOTHER YUCKY MESS TONIGHT
FOR MAINLY MBL/TVC. VFR AT PLN...WITH A FEW HRS OF MVFR CIGS AT
APN THIS MORNING. TVC/MBL IN THE IFR/MVFR LONGER THROUGH THE DAY
WITH IFR RETURNING TONIGHT.

&&

.MARINE...
ISSUED AT 427 PM EDT WED APR 10 2013

NORTHEAST TO EAST WINDS BECOMING INCREASINGLY GUSTY TONIGHT
THROUGH THURSDAY NIGHT. GALE WATCHES ISSUED FOR PORTIONS OF THE
NEARSHORE WATERS LATER THURSDAY THROUGH THURSDAY NIGHT...WITH
SCA/S ELSEWHERE. WINDS SUBSIDE RATHER QUICKLY LATER FRIDAY.

&&

.HYDROLOGY...
ISSUED AT 427 PM EDT WED APR 10 2013

FLOOD WATCH GOING UP FOR M-72 CORRIDOR AND SOUTH TO ACCOUNT FOR
RAIN ALREADY FALLEN AND ADDITIONAL QPF THROUGH THURSDAY NIGHT
(1.00-1.50 INCHES). RIVER FLOOD WARNINGS ALREADY IN EFFECT FOR
MANISTEE RIVER NEAR SHERMAN AND RIFLE RIVER NEAR STERLING...SOME
EARLIER FLOODING IN BENZIE COUNTY AS WELL.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH THROUGH FRIDAY MORNING FOR MIZ025>036-041-042.
     WINTER WEATHER ADVISORY FROM 2 AM TO 2 PM EDT THURSDAY FOR
     MIZ025>036-041-042.
LH...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LHZ349.
     GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR
     LHZ345>348.
LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LMZ323-341-346.
     GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR
     LMZ342-344-345.
LS...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LSZ321-322.

&&

SYNOPSIS...KAB
SHORT TERM...MSB
LONG TERM...JPB
AVIATION...SMD
HYDROLOGY...JPB
MARINE...MSB
Hazardous weather outlook, Apr 10, 11:07 AM EDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1107 AM EDT WED APR 10 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
111200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1107 AM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN IS EXPECTED TO
REDEVELOP TONIGHT ACROSS NORTHERN LOWER MICHIGAN...WITH THE
SLICKEST OF CONDITIONS IN THE INTERIOR HIGHER TERRAIN. EXPECT THE
DEVELOPMENT OF MORE SLICK AND HAZARDOUS TRAVEL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE ONSLAUGHT OF SNOW...SLEET AND FREEZING RAIN WILL PERSIST
THURSDAY AND THURSDAY EVENING...BEFORE GRADUALLY TRANSITIONING
OVER TO ALL SNOW BY FRIDAY. THE PRECIPITATION...IN THE FORM OF
SNOW...WILL ALSO BE ABLE TO MOVE INTO EASTERN UPPER THURSDAY
NIGHT...WITH SIGNIFICANT ACCUMULATIONS POSSIBLE THROUGH FRIDAY.
THE COMBINATION OF SNOW...SLEET AND ICING WILL CONTINUE TO LEAD
TO SLICK AND HAZARDOUS DRIVING CONDITIONS ACROSS MUCH OF NORTHERN
MICHIGAN.

LOCALLY HEAVY RAINFALL...MAINLY SOUTH OF M-72...MAY PUSH SOME
NORTHERN LOWER MICHIGAN RIVERS OUT OF THEIR BANKS THROUGH THE END
OF THE WEEK

GALES ARE POSSIBLE THURSDAY AND THURSDAY NIGHT OVER PORTIONS OF
THE NEARSHORE WATERS SURROUNDING THE GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MIDWEEK...WITH
SPOTTERS ENCOURAGED TO REPORT SNOW AND/OR ICE AMOUNTS.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.

In the hours before

Local storm report, Apr 10, 11:48 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1148 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HEAVY RAIN       3 SE OMER               44.02N 83.81W
04/10/2013  M1.69 INCH       ARENAC             MI   SPOTTER

            24 HR TOTAL THRU 1130 AM.

&&

LOCKER
Local storm report, Apr 10, 11:52 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1152 AM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     SNOW             ALBA                    45.00N 84.90W
04/10/2013  M3.0 INCH        ANTRIM             MI   SPOTTER

            24 HR TOTAL THRU 1130 AM.

&&

LOCKER

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 10:15 PM EDTRiver Flood WarningAPXArenac12 days
Apr 10, 10:12 AM EDTRiver Flood WarningAPXWexford58 hr
Apr 10, 4:37 PM EDTFlood WatchAPXAlcona, Arenac, Benzie, Crawford, Gladwin, Grand Traverse and 8 more29 hr
Apr 10, 4:37 PM EDTWinter Weather AdvisoryAPXAlcona, Arenac, Benzie, Crawford, Gladwin, Grand Traverse and 8 more12 hr

Nearby

Gale Watches in Michigan, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.